Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: p.s metabolic change

Posted by Jenneh on August 19, 2003, at 11:09:19

In reply to p.s metabolic change Gabbix2, posted by Gabbix2 on August 18, 2003, at 21:50:42

Thanks so much for doing the research! It's just something that scared me. That and the fact that I know the side effects of stopping effexor are terrible. If I stop taking it, is it common for the anxiety etc. to come right back like before? I don't want to live like that again either. Damn, this is so frustrating!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jenneh thread:251942
URL: http://www.dr-bob.org/babble/20030818/msgs/252131.html